Campus Units

Industrial and Manufacturing Systems Engineering, Statistics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

2009

Journal or Book Title

The American Statistician

Volume

63

Issue

2

First Page

234

Last Page

238

DOI

10.1198/tast.2009.08170

Abstract

We present a tractable class of nonregular continuous statistical models where 1) likelihoods have multiple singularities and ordinary maximum likelihood is intrinsically unavailable, but 2) Bayes procedures achieve convergence rates better than n−1 across the whole parameter space. In fact, for every p>1, there is a member of the class for which the posterior distribution is consistent at rate n−puniformly in the parameter.

Comments

This is an Accepted Manuscript of an article published by Taylor & Francis in The American Statistician in 2009, available online: http://www.tandfonline.com/10.1198/tast.2009.08170.

Copyright Owner

American Statistical Association

Language

en

File Format

application/pdf

Published Version

Share

COinS